# SDR SIMA20150417004

- Difficulty date: April 17, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 37,340 hours, 34,368 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527270005
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE LT ELEVATOR UPPER CTR SKIN.  R & R LT ELEVATOR UPPER CTR SKIN IAW SRM 51-20-01, 51-20-03, 51-40-02, 51-40-06, 55-20-01 & ETN-EM-55-073R2 & ETN-EM-55-076.
